I am 45 years old I am taking single dose tablet trika. 25 in night only. It is past continues as per doctor advice. It make any side effect like sexual problem. Can I withdraw the tablet? Any health hazards create in future. This tablet support hepertensio
Low dose? I agree with drs. Ali and pappas, although if i read this correctly you have been taking only .25 mg at night? If this is accurate then the likelihood of significant side effects including sexual dysfunction would be low. You may still need to taper, only in conjunction with your physician, by decreasing to .125 mgs (1/2 tab) for one week before stopping. May get some rebound insomnia. Good luck.
Trika = Alprazolam. I was lucky to find a reference to "trika" on the internet, and discovered that it's Alprazolam (same as xanax (alprazolam) here in the usa). This is a benzodiazepine used to treat anxiety -- and yes, besides sedation & confusion, it can produce changes in sexual functioning in about 7% of people. Depending on how long you've been taking it, you will need to taper off of it -- can cause withdrawal otherwise.
Don't know that drug. I was not able to find that medication listed. "trika" may be a brand name. Please ask the question again using the generic name.